Discretized best-response dynamics for the rock-paper-scissors game

Author(s)
Peter Bednarik, Josef Hofbauer
Organisation(s)
Department of Economics, Department of Mathematics
Journal
Journal of Dynamics and Games
Volume
4
Pages
75-86
ISSN
2164-6066
DOI
https://doi.org/10.3934/jdg.2017005
Publication date
01-2017
Peer reviewed
Yes
Austrian Fields of Science 2012
Game theory
Portal url
https://ucris.univie.ac.at/portal/en/publications/discretized-bestresponse-dynamics-for-the-rockpaperscissors-game(83b74237-ca13-4bef-a8b1-6d5bc5f0504d).html